RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 1, Pages 219–232 (Mi izv1644)  

A four-dimensional bundle of quadrics, and a monad

A. S. Tikhomirov


Abstract: In this paper the author constructs a regular mapping $f$ of the variety of moduli of stable two-dimensional vector bundles $\mathscr F$ on $P^3$ with Chern classes $c_1(\mathscr F)=0$ and $c_2(\mathscr F)=n$ which satisfy $h^1(P^3,\mathscr F(-2))=0$, into the variety of classes of four-dimensional bundles of quadrics (whose base is the Grassmannian $G(1,3)$) in $P^{n-1}$. He proves that $f$ is an embedding. For the proof he constructs a monad on $P^3$ for the class of $f(\mathscr F)$, such that the cohomology sheaf of the monad is isomorphic to the vector bundle $\mathscr F$.
Bibliography: 4 titles.

Full text: PDF file (997 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:1, 207–220

Bibliographic databases:

UDC: 513.6
MSC: Primary 14D20; Secondary 14M99
Received: 28.12.1978

Citation: A. S. Tikhomirov, “A four-dimensional bundle of quadrics, and a monad”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980), 219–232; Math. USSR-Izv., 16:1 (1981), 207–220

Citation in format AMSBIB
\Bibitem{Tik80}
\by A.~S.~Tikhomirov
\paper A four-dimensional bundle of quadrics, and a~monad
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 1
\pages 219--232
\mathnet{http://mi.mathnet.ru/izv1644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563793}
\zmath{https://zbmath.org/?q=an:0465.14003|0432.14009}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 1
\pages 207--220
\crossref{https://doi.org/10.1070/IM1981v016n01ABEH001291}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LP24600011}


Linking options:
  • http://mi.mathnet.ru/eng/izv1644
  • http://mi.mathnet.ru/eng/izv/v44/i1/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:192
    Full text:74
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019